BibTeX record journals/ejasp/RousseauxLM02

download as .bib file

@article{DBLP:journals/ejasp/RousseauxLM02,
  author    = {Olivier Rousseaux and
               Geert Leus and
               Marc Moonen},
  title     = {A suboptimal Iterative Method for Maximum-Likelihood Sequence Estimation
               in a Multipath Context},
  journal   = {{EURASIP} J. Adv. Sig. Proc.},
  volume    = {2002},
  number    = {12},
  pages     = {1437--1447},
  year      = {2002},
  url       = {https://doi.org/10.1155/S1110865702209014},
  doi       = {10.1155/S1110865702209014},
  timestamp = {Fri, 27 Dec 2019 21:18:32 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/ejasp/RousseauxLM02},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics